# SDR TRBA201127604

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 29,466 hours, 32,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 13, 15-17 PAX DOOR.  SERVICE DOOR REMAIN ON ARM POSITION. FOUND PUSHED PIN ON PIN B EMERGENCY LIGHT POWER SUPPLY RESEATED PIN IAW SWITCH PANEL 20-10-00  EMERGENCY LIGHTS.  OPS CHECKED OK IAW MM 33-50-00.
